Point Evasion Conditions in a Second-Order Differential Game

V.S. Patsko

We derive the necessary and sufficient conditions for the evasion of a point in a nonlinear second-order differential game. These conditions are defined concretely for the case of a linear differential game.

Electronic version of the article

Patsko_PointEvasionCond.pdf (12 MB).


Patsko V.S. Point Evasion Conditions in a Second-Order Differential Game // Journal of Applied Mathematics and Mechanics, vol. 36, no. 6, 1972, pp. 1007–1014.







Patsko sector homepage